, Volume 133, Issue 1, pp 219-271

Real hypersurfaces in complex manifolds

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
This work was partially supported by the National Science Foundation, Grants GP-20096 and GP-34785X. We wish to thank the Rockefeller University for their hospitality where the first author was a visitor in the Spring of 1973.
An erratum to this article is available at http://dx.doi.org/10.1007/BF02392974.